MAUDE Adverse Event Report: MEDTRONIC MEXICO CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-8-30-HELIX
Medical Device Problem Codes Break (1069); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the concerto coil had an out of box issue.It was opened and handed to scrub tech.Upon inspection, the coil pushwire distal segment was broken while still in the hoop.The pushwire was broken and separated when the package was opened, and no preparation had been done prior to the damage being seen.The break location was just proximal to the hypotube break indicator.The proximal end of the pushwire had been secured in the guidewire clip (black rubber stopper) when the package was opened.The coil taken off sterile field and a new coil was used.The device was never used in the patient.There had been no friction or difficulty during testing or delivery.A continuous flush had been administered.There was no damage noted to the packaging.The patient did not experience any impact or injury.The devices were prepared according to the instructions for use (ifu) without issue.The patient was undergoing treatment for a a lesion in the distal soft tissue of the gonadal vein.The vessel tortuosity and calcification were minimal with no stenosis.There were no abnormalities in relation to the patient's anatomy.
 
Additional Manufacturer Narrative
H3: product analysis #(b)(4):equipment used: vis (m-78210), 203cm ruler (m-83361) as found condition (condition of returned device): the concerto implant coil was returned for analysis within a shipping box; within a sealed biohazard pouch; within an opened concerto implant coil inner pouch and within a dispenser track.Visual inspection/damage location details: the concerto implant coil was returned not secured in the rubber stopper and guidewire clip.The concerto implant pushwire was found broken but retained by release wire at load indicator ~8.7cm from the proximal end.The implant coil was found to be already detached and returned within introducer sheath.The implant coil was unable to be pushed out of introducer sheath for additional analysis as it was found to be stuck.No other anomalies were observed.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿prod damage/deformed out of pkg¿ was confirmed as the pushwire was found to be broken and returned within dispenser track, not secured within the rubber stopper or in the dispenser coil clip.It is possible the damage occurred during production or upon opening the package and attempting to remove the product or after removing it from the package.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20819073
Report Number9617601-2024-00357
Device Sequence Number8928662
Product Code KRD
UDI-Device Identifier00847536044975
UDI-Public00847536044975
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-8-30-HELIX
Device Catalogue NumberNV-8-30-HELIX
Device Lot Number229112077
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale